Brupro Ibuprofen 200mg Tablets are used to lower fever and manage general pain such as back pain, headache, dental pain and period pain and to treat colds and flu. Each tablet contains 200mg of Ibuprofen
Directions for use
- Always take this medicine as described in the leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
- Take your tablets with a glass of water, preferably with or after food. You should swallow the tablets without chewing or crushing them. The tablets can be divided into equal doses.
- Adults and children over 12 years:
- Take one or two tablets, then if necessary one or two tablet every 4 to 6 hours. Do not exceed 6 tablets in 24hours.
- Each film coated tablet contains 200mg of ibuprofen
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.